i started it 2 days ago and the first day was okay but today.. it made it worse. i get this really hott feeling inside my body and it feels like its getting pushed outwards. my anxiety has gotten worse and i dont want to take it anymore. i get these "episodes" where my heart beats fast and i feel like im gonna die. has this happen to any of you guys?? is this normal? im scared to take it tonight bcus i dont want to go through how i felt today again!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...